# SDR DALA2023032902405

- Difficulty date: March 23, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 17,575 hours, 8,305 cycles
- Engine: Cfmint CFM565B33
- Engine time: 17,533 hours, 8,288 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3017 - ATO - AT 100KTS DUE TO NBR 1 ENGINE IDG LOW OIL PRESSURE FAULT MESSAGE. CORRECTIVE ACTION: DEFERRED #1 IDG PER MEL 24-20-01A; R/R IDG. (LP# 4073536)
